I recently asked a question as I came off warfarin on the 15th of April after 8 months of treatment following a DVT which embolised. I ended up in hospital a week after coming off the warfarin with awful chest pain, but the scan showed no new clots and the old ones had cleared and they sent me home with some tramadol for the pain. Now here is the bit I don't understand, the chest pain was very real and is now back with a vengeance. For the last 4 days the pain has been the same and worse in some ways as it was when the PEs were first diagnosed. The only difference is that there hasn't been the preceding "fat" leg like last time although my left arm keeps going painful and then numb. It hurts to take a deep breath and yesterday for about a minute I was unable to breath for the pain. I am not sure what to do, do I go back to the doctor? It almost feels like I am attention seeking although to be quite honest, I rather hate the attention and would rather convince myself that it is residual pain and take some tramadol, however I realise this is a serious matter and with two little ones, I can't afford to be so self indulgent. Has anyone experienced residual pain to this extent? Could it just be my lungs adjusting to post embolisms status?